is anyone out there to help me deal with withdrawals from invega 3mg...put on as a trial basis, now can't afford the medicine.. and my xanax was stolen last week.... i have none.. i don't abuse my meds.. never had this problem before.. in a bad state now for several days that keeps getting worse by the day...don't wanna look bad to my dr.. he has helped me with my ptsd...so hurt and don't understand what my head is doing.. the medicine was working.
invega is an antipsychotic for schizophrenia. Do you have that? And you really can't just up and quit these meds, especially Xanax -- they can have a wallop of a withdrawal. You have to stop them slowly. You say you have PTSD -- were you in the military? I ask because most drug companies have programs to help people who can't afford medication, and veterans are better treated than others in this regard.
I meant to add, if it's true your Xanax was stolen and you have no record of drug abuse, your doctor should just give you a new script for the Xanax. This can be a dangerous drug to just stop if you're taking it regularly, so they should be amenable to getting you some more quickly.
i am bi polar and the dr was looking for something they never tried yet since i was 17...i guinee pig because i am also borderline.. dual disorders.. in which PTSD is was brought on from being robbed and kidnapped....several years ago ..I was taken from my work...been through years of fear...i will try to contact the company that makes invega...see if they can help me.. i still feel withdrawals...its making me nervous.. i did get the xanax back...i'm not mentally where i was at.. it was better with the mood stabalizer...tried so so many different meds through the years...i have dual disorders, the other is being biploar...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.